Slide background
Slide background
Slide background

Women in Project Management (WIP) of PMINAC - Social Hour* December 3rd

Welcome to WIPM of PMINAC- Social Hour

Ladies! Grab your favorite beverage and join us for a social hour, in the launch of the Women in Project Management of PMINAC.

WIPM has been created to support, encourage, mentor, network, and help one another to advance the roles of women in Project Management.

Let’s get to know one another and hear about our speaker’s inspiring journey.

When: Thursday, December 3rd 2020

Time: 4:00pm-5:00pm

Cost: Free

 

Register Now!

WIP

Event Schedule: 4:00pm- 5:00pm

4:00- 4:05pm - Welcome (5min)

4:05-4:15pm- Introduction (10-12 min)

4:15- 4:35pm – Speaker (20 min)

4:35-4:45pm – Team Introduction (Priscilla, Amanda, Gail)

4:45- 5:00pm - Networking Breakout Small Groups (15min)